# SDR DL76L050425

- Difficulty date: July 31, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N174DN
- Make and model: Boeing 767332
- Aircraft serial: 24802
- Aircraft time: 69,560 hours, 10,713 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 811150417
- Part serial: 190
- Condition: Sparks
- Location: Fwd Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FWD GALLEY COFFEE MKR INOP/SPARKING, REPLACED SAME.
